# SDR USAA2011042291610

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 62,690 hours, 36,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WALKAROUND - CRACK IN FUSELAGE SKIN APPROX 3 INCHES FORWARD OF AFT CARGO DOOR LOWER FWD CORNER AT BS 747, S25R.  REPAIRED FUSELAGE SKIN AT BS 747, S25R IAW B737 SRM 53-00-01.
